MathSciNet Relay Station
MathSciNet bibliographic data
MR1066835 (91j:65089) 65H10 (65H20)
Li, T. Y.; Wang, Xiao Shen Solving deficient polynomial systems with homotopies which keep the subschemes at infinity invariant. Math. Comp. 56 (1991), no. 194, 693–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement